Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Monotonicity of zeros of Jacobi-Angelesco polynomials
HTML articles powered by AMS MathViewer

by Eliel J. C. dos Santos PDF
Proc. Amer. Math. Soc. 145 (2017), 4741-4750 Request permission

Abstract:

We study the monotonic behaviour of the zeros of the multiple Jacobi-Angelesco orthogonal polynomials, in the diagonal case, with respect to the parameters $\alpha ,\beta$ and $\gamma$. We prove that the zeros are monotonic functions of $\alpha$ and $\gamma$ and consider some special cases of how the zeros depend on $\beta$, especially in the presence of symmetry. As a consequence we obtain results about monotonicity of zeros of Jacobi-Laguerre and Laguerre-Hermite multiple orthogonal polynomials too.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 33C45, 26C10
  • Retrieve articles in all journals with MSC (2010): 33C45, 26C10
Additional Information
  • Eliel J. C. dos Santos
  • Affiliation: IMECC, Universidade Estadual de Campinas, Campinas-SP, 13083-859 Brazil
  • MR Author ID: 1138359
  • Email: elielubarana@gmail.com
  • Received by editor(s): March 11, 2016
  • Received by editor(s) in revised form: May 13, 2016
  • Published electronically: August 1, 2017
  • Additional Notes: The author’s research was supported by the Brazilian Science Foundation CAPES
  • Communicated by: Mourad E. H. Ismail
  • © Copyright 2017 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 145 (2017), 4741-4750
  • MSC (2010): Primary 33C45, 26C10
  • DOI: https://doi.org/10.1090/proc/13319
  • MathSciNet review: 3691991